# SDR AALA202109220278

- Difficulty date: September 4, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,592 hours, 31,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM LOCATED AT FR70 - 5", WATERLINE Z-500 AND BUTT LINE Y765 0.750 INCHES LONG BY 0.750 INCHES WIDE BY 0.040 INCHES DEEP. REMOVED AND REPLACED FLOOR BEAM PER SRM 51-72-11.
